Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 34, NWS Dodge City, KS

May 11, 2014Edwards County, Ford County, Kiowa County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 11, 2014, 7:49 PM CDT for Edwards County, Ford County, Kiowa County, Kansas. It was in force for 56 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2014, 7:49 PM CDT (00:49 UTC)
Expired
May 11, 2014, 8:45 PM CDT
In force
56 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Edwards County, KS, Ford County, KS, Kiowa County, KS

The radar

The Dodge City radar (KDDC), 58 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 7:59 PM CDTHAIL 14 E Bellefont, KS
May 11, 8:05 PM CDTHAIL 15 S Kinsley, KS
May 11, 8:10 PM CDTHAIL 1Mullinville, KS
May 11, 8:30 PM CDTTSTM WND DMGGreensburg, KSA VERY LARGE TREE BRANCH WAS REPORTED DOWN ON A POWERLINE ON FLORIDA STREET IN GREENSBURG.
May 11, 8:31 PM CDTHAIL 1.75Greensburg, KS
May 11, 8:45 PM CDTHAIL 13 Ssw Haviland, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 2:38 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.8 hours before the alert went out and 326 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2014-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1181 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2014-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1181 J/kg
Mixed-layer CIN
-252 J/kg
Mixed-layer LCL
1444 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
259 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

180 
WUUS53 KDDC 120049
SVRDDC
KSC047-057-097-120145-
/O.NEW.KDDC.SV.W.0034.140512T0049Z-140512T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
749 PM CDT SUN MAY 11 2014

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN EDWARDS COUNTY IN SOUTH CENTRAL KANSAS...
  EASTERN FORD COUNTY IN SOUTHWEST KANSAS...
  KIOWA COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 845 PM CDT

* AT 745 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM BELLEFONT TO BUCKLIN...AND MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MULLINVILLE...CENTERVIEW...GREENSBURG...FELLSBURG...TROUSDALE...
  HAVILAND AND BELVIDERE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3790 9904 3743 9905 3748 9973 3790 9967
TIME...MOT...LOC 0049Z 271DEG 40KT 3784 9955 3750 9962

HAIL...1.25IN
WIND...60MPH

$$

UMSCHEID
3 follow-up statements
365 
WWUS53 KDDC 120112
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
812 PM CDT SUN MAY 11 2014

KSC057-120121-
/O.CAN.KDDC.SV.W.0034.000000T0000Z-140512T0145Z/
FORD KS-
812 PM CDT SUN MAY 11 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FORD COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA.

LAT...LON 3748 9955 3789 9944 3790 9904 3743 9905
TIME...MOT...LOC 0111Z 270DEG 36KT 3787 9929 3750 9947

$$

KSC047-097-120145-
/O.CON.KDDC.SV.W.0034.000000T0000Z-140512T0145Z/
KIOWA KS-EDWARDS KS-
812 PM CDT SUN MAY 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
EDWARDS AND KIOWA COUNTIES UNTIL 845 PM CDT...

AT 808 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF KINSLEY TO 6 MILES SOUTH OF
MULLINVILLE...AND MOVING EAST AT 40 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR AND STORM SPOTTER INDICATED. QUARTER SIZE HAIL WAS
         REPORTED FROM SOUTH OF OFFERLE TO NEAR MULLINVILLE WITH
         THIS STORM.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CENTERVIEW...GREENSBURG...FELLSBURG...TROUSDALE...HAVILAND AND
BELVIDERE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3748 9955 3789 9944 3790 9904 3743 9905
TIME...MOT...LOC 0111Z 270DEG 36KT 3787 9929 3750 9947

HAIL...1.75IN
WIND...60MPH

$$

UMSCHEID
370 
WWUS53 KDDC 120126
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
826 PM CDT SUN MAY 11 2014

KSC047-097-120145-
/O.CON.KDDC.SV.W.0034.000000T0000Z-140512T0145Z/
KIOWA KS-EDWARDS KS-
826 PM CDT SUN MAY 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
EDWARDS AND KIOWA COUNTIES UNTIL 845 PM CDT...

AT 822 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FELLSBURG TO 9 MILES SOUTH OF GREENSBURG...AND MOVING
EAST AT 40 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
         MOBILE HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
GREENSBURG...TROUSDALE...HAVILAND AND BELVIDERE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3748 9955 3789 9944 3790 9904 3743 9905
TIME...MOT...LOC 0126Z 270DEG 36KT 3784 9910 3748 9929

HAIL...1.75IN
WIND...70MPH

$$

UMSCHEID
403 
WWUS53 KDDC 120134
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
834 PM CDT SUN MAY 11 2014

KSC047-097-120145-
/O.CON.KDDC.SV.W.0034.000000T0000Z-140512T0145Z/
KIOWA KS-EDWARDS KS-
834 PM CDT SUN MAY 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
EDWARDS AND CENTRAL KIOWA COUNTIES UNTIL 845 PM CDT...

AT 832 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FELLSBURG TO 10 MILES NORTHWEST OF WILMORE...AND
MOVING EAST AT 15 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED AND STORM SPOTTERS. GOLFBALL SIZE HAIL WAS
         REPORTED IN GREENSBURG AT 831 PM.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
         MOBILE HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
TROUSDALE...HAVILAND AND BELVIDERE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3747 9936 3789 9922 3790 9904 3743 9905
TIME...MOT...LOC 0134Z 279DEG 12KT 3782 9913 3745 9930

HAIL...1.75IN
WIND...70MPH

$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:53 PM CDT, 56 minutes earlier.

Area forecast discussion, May 11, 6:53 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
653 PM CDT Sun May 11 2014

...Updated aviation section...

.SHORT TERM...(This evening through Monday)
ISSUED AT 254 PM CDT SUN MAY 11 2014

Abbreviated AFD due to ongoing warning operations.

From my mesoscale discussion at 1:53 PM...

(Convection already has developed by the same mesoscale assessments
still applies)

Special 18Z KDDC raob shows just a little bit of CIN remaining. Won't
be long before convection develops. Visible satellite imagery shows
increasing cumulus along the dryline/front. HRRR indicates thunderstorms
developing along the Highway 283 corridor in the 3-4 pm time range.
Right moving Bunkers shows propagation vectors northeasterly at 45 kt.
Initial threat will be large hail (up to 20! on the LHP using NAM thermodynamic
and kinematic variables) and damaging outflow winds. There is an small
window of tornadic opportunity between 7 and 9 pm as low level winds
back across central/south central-Kansas but all the big wedge/strong tornadoes
should remain across Nebraska/Iowa with just small spin ups/weak tornadoes
in our area, if possible.

Convection will depart the area tonight. Some light showers will be
possible on the backside of the departing wave. It will be windy post
frontal through tomorrow. Right now conditions look borderline for wind
advisory criteria.

.LONG TERM...(Monday night through Sunday)
ISSUED AT 122 PM CDT SUN MAY 11 2014

An upper level longwave trough will be moving across the Plains on
Tuesday but should be dry with the moisture pushed east of the area.
Colder temperatures will accompany this trough with overnight lows
on Monday night into the mid 30s and highs on Tuesday in the low to
mid 60s. Strong northwest winds will mix down to the surface with
winds of 15 to 30 mph and partly cloudy skies.

For Wednesday into Thursday, dry northwesterly upper level flow will
follow with highs slowly warming into the upper 60s and 70s.
Wednesday morning may be the coldest morning with light winds and
lows in the low to mid 30s.

For Friday and Saturday, a few showers and thunderstorms may form as
as some upper air disturbances in northwest flow aloft interact with
increasing upslope moisture. Lows will be in the 40s and highs
around 70 to 75.

On Sunday, of next week, upper level ridging is forecast with dry
and warmer temps around 80.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
ISSUED AT 649 PM CDT SUN MAY 11 2014

The severe weather threat will be diminishing early this evening
for DDC and HYS terminals. Winds will become strong north-
northwest this evening as the cold front moves through. Ceiling
will fall to 2000 to 3000 feet behind the front with MVFR
conditions expected through the night into tomorrow morning. VFR
will resume by around midday to early afternoon, but northwest
winds sustained around 20 knots will continue.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  46  56  35  63 /  20  10   0   0
GCK  42  53  34  62 /  20  20   0   0
EHA  42  55  34  61 /  10  10   0  10
LBL  44  58  34  62 /  10  10   0  10
HYS  46  53  35  63 /  80  30   0   0
P28  56  63  40  66 /  80  20   0  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY until 8 PM CDT this evening FOR KSZ046-065-066-
078>081-088>090.

RED FLAG WARNING until 9 PM CDT this evening FOR KSZ074>076-
084>086.

&&

SHORT TERM...Sugden
LONG TERM...Kruse
AVIATION...Umscheid
Hazardous weather outlook, May 11, 4:10 AM CDT, 15 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
410 AM CDT SUN MAY 11 2014

KSZ074>076-084>086-120915-
STANTON-GRANT-HASKELL-MORTON-STEVENS-SEWARD-
410 AM CDT SUN MAY 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
KANSAS.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FROM 1 PM CDT TO 9 PM CDT. SEE THE
LATEST FIRE WEATHER MESSAGE FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL BE POSSIBLE THURSDAY NIGHT THROUGH SATURDAY. IT
IS TOO EARLY TO DETERMINE IF SEVERE WEATHER IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ030-031-043>045-061>064-077-087-120915-
TREGO-ELLIS-SCOTT-LANE-NESS-HAMILTON-KEARNY-FINNEY-HODGEMAN-GRAY-
MEADE-
410 AM CDT SUN MAY 11 2014 /310 AM MDT SUN MAY 11 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...
SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL AND
EASTERN PORTIONS OF SOUTHWEST KANSAS LATE THIS AFTERNOON INTO THIS
EVENING AS A STRONG COLD FRONT PUSHES SOUTHEASTWARD ACROSS WESTERN
KANSAS. GOLF BALL TO TENNIS BALL SIZE HAIL AND DAMAGING WINDS IN
EXCESS OF 60 MPH ARE POSSIBLE...MAINLY EAST OF A WAKEENEY TO MEADE
LINE. TORNADOES ARE ALSO POSSIBLE WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL BE POSSIBLE THURSDAY NIGHT THROUGH SATURDAY. IT
IS TOO EARLY TO DETERMINE IF SEVERE WEATHER IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND
EVENING...MAINLY EAST OF A WAKEENEY TO MEADE LINE.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ046-065-066-078>081-088>090-120915-
RUSH-PAWNEE-STAFFORD-FORD-EDWARDS-KIOWA-PRATT-CLARK-COMANCHE-
BARBER-
410 AM CDT SUN MAY 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL AND SOUTHWEST KANSAS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL AND
EASTERN PORTIONS OF SOUTHWEST KANSAS LATE THIS AFTERNOON INTO THIS
EVENING AS A STRONG COLD FRONT PUSHES SOUTHEASTWARD ACROSS WESTERN
KANSAS. GOLF BALL TO TENNIS BALL SIZE HAIL AND DAMAGING WINDS IN
EXCESS OF 60 MPH ARE POSSIBLE...MAINLY EAST OF A WAKEENEY TO MEADE
LINE. TORNADOES ARE ALSO POSSIBLE WITH THE STRONGEST STORMS.

A WIND ADVISORY IS IN EFFECT FROM 11 AM CDT TO 8 PM CDT. SEE THE LATEST
WEATHER MESSAGE FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL BE POSSIBLE FRIDAY THROUGH SATURDAY. IT IS TOO EARLY
TO DETERMINE IF SEVERE WEATHER IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND
EVENING...MAINLY EAST OF A WAKEENEY TO MEADE LINE.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

32

In the hours before

Local storm report, May 11, 7:01 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
701 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             5 NNE RANSOM            38.71N 99.90W
05/11/2014  E1.00 INCH       TREGO              KS   PUBLIC

&&

UMSCHEID
Local storm report, May 11, 7:08 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
708 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     HAIL             8 ENE SEWARD            38.23N 98.67W
05/11/2014  E1.00 INCH       STAFFORD           KS   TRAINED SPOTTER

&&

UMSCHEID
Local storm report, May 11, 7:15 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
715 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             2 WSW DILLWYN           37.96N 98.89W
05/11/2014  E1.50 INCH       STAFFORD           KS   STORM CHASER

&&

UMSCHEID
Local storm report, May 11, 7:26 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
726 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     HAIL             7 NW BELLEFONT          37.96N 99.73W
05/11/2014  E1.50 INCH       HODGEMAN           KS   TRAINED SPOTTER

&&

WHOVORKA
Local storm report, May 11, 7:38 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
738 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     HAIL             5 ESE LARNED            38.15N 99.01W
05/11/2014  E1.00 INCH       PAWNEE             KS   PUBLIC

&&

WHOVORKA
Local storm report, May 11, 7:39 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
739 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND GST     1 NNW KINSLEY           37.94N 99.42W
05/11/2014  E75 MPH          EDWARDS            KS   EMERGENCY MNGR

&&

WHOVORKA

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:11 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Pawnee64 min
May 11, 7:19 PM CDTSevere Thunderstorm WarningDDCPawnee, Stafford56 min
May 11, 7:39 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Rush51 min
May 11, 7:59 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Stafford61 min
May 11, 8:40 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Edwards, Kiowa, Pratt, Stafford65 min
May 11, 9:07 PM CDTTornado WarningDDCPratt23 min
May 11, 9:38 PM CDTSevere Thunderstorm WarningDDCBarber, Pratt52 min
May 12, 9:46 AM CDTWind AdvisoryDDCFinney, Grant, Gray, Hamilton, Haskell, Kearny and 7 more8 hr
May 12, 11:45 AM CDTFreeze WarningDDCFinney, Hamilton, Kearny, Lane, Scott20 hr
May 12, 6:08 PM CDTWind AdvisoryDDCFinney, Grant, Gray, Hamilton, Haskell, Kearny and 7 more52 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.